Pascal and Francis Bibliographic Databases

Help

Search results

Your search

au.\*:("MAMRILLA J")

Results 1 to 2 of 2

  • Page / 1
Export

Selection :

  • and

ON THE OSCILLATION OF SOLUTIONS OF Y(2N)+BY'+A1(T)Y=O,B<0MAMRILLA J.1982; MATH. SLOV.; ISSN 0139-9918; CSK; DA. 1982; VOL. 32; NO 4; PP. 405-412; ABS. RUS; BIBL. 6 REF.Article

BEMERKUNG ZUR OSZILLATIONSFAEHIGKEIT DES LOESUNGEN DER GLEICHUNG Y** ((IV()+A(X)Y'+B(X)Y=0. = REMARQUE SUR L'OSCILLATION DES SOLUTIONS DE L'EQUATION Y(IV)+A(X)Y'+B(X)Y=0MAMRILLA J.1975; ACTA FAC. RERUM NAT. UNIV. COMENIANAE, MATH.; TCHECOSL.; DA. 1975; VOL. 31; PP. 103-114; ABS. SLOVAQUE RUSSE; BIBL. 2 REF.Article

  • Page / 1